New York Journal of Mathematics
Volume 23 (2017) 1751-1789


Andreas Debrouwere and Eduard A. Nigsch

Sheaves of nonlinear generalized function spaces

view    print

Published: December 5, 2017
Keywords: Colombeau algebras, multiplication of ultradistributions, nonlinear generalized functions, full algebra
Subject: primary: 46F30, secondary: 46T30

We provide a framework for the construction of diffeomorphism invariant sheaves of nonlinear generalized functions spaces. As applications, global algebras of generalized functions for distributions on manifolds and diffeomorphism invariant algebras of generalized functions for ultradistributions are constructed.


The first author gratefully acknowledges support by Ghent University, through a BOF Ph.D.-grant. The second author was supported by grant P26859 of the Austrian Science Fund (FWF)

Author information

Andreas Debrouwere:
Department of Mathematics, Ghent University, Krijgslaan 281, 9000 Gent, Belgium

Eduard A. Nigsch:
Wolfgang Pauli Institute, Oskar-Morgenstern-Platz 1, 1090 Vienna, Austria